# SDR AALA20021682

- Difficulty date: November 13, 2002
- Submitted: May 13, 2003
- Operation: Air carrier
- Aircraft: N599AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53289
- System (JASC): 5500 · Empennage Structure
- Part: Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AND PITTING ON 8 HINGE LUG PLATES FOR HORIZONTAL STABILIZER PIVOT, STATION YV170.  INSTALLED NEW HINGE PLATES FOR HORIZONTAL STABILIZER PIVOT PER KF0488.  (M)
